A generalization of Frenet's frame for non-degenerate quadratic forms with any index
Séminaire de théorie spectrale et géométrie, Tome 20 (2001-2002), pp. 101-130.
@article{TSG_2001-2002__20__101_0,
     author = {B\'erard Bergery, Lionel and Charuel, Xavier},
     title = {A generalization of {Frenet's} frame for non-degenerate quadratic forms with any index},
     journal = {S\'eminaire de th\'eorie spectrale et g\'eom\'etrie},
     pages = {101--130},
     publisher = {Institut Fourier},
     address = {Grenoble},
     volume = {20},
     year = {2001-2002},
     zbl = {1032.53009},
     language = {en},
     url = {http://archive.numdam.org/item/TSG_2001-2002__20__101_0/}
}
TY  - JOUR
AU  - Bérard Bergery, Lionel
AU  - Charuel, Xavier
TI  - A generalization of Frenet's frame for non-degenerate quadratic forms with any index
JO  - Séminaire de théorie spectrale et géométrie
PY  - 2001-2002
DA  - 2001-2002///
SP  - 101
EP  - 130
VL  - 20
PB  - Institut Fourier
PP  - Grenoble
UR  - http://archive.numdam.org/item/TSG_2001-2002__20__101_0/
UR  - https://zbmath.org/?q=an%3A1032.53009
LA  - en
ID  - TSG_2001-2002__20__101_0
ER  - 
Bérard Bergery, Lionel; Charuel, Xavier. A generalization of Frenet's frame for non-degenerate quadratic forms with any index. Séminaire de théorie spectrale et géométrie, Tome 20 (2001-2002), pp. 101-130. http://archive.numdam.org/item/TSG_2001-2002__20__101_0/

[B-G] M. Berger B. Gostiaux. Géométrie différentielle, Presses Universitaires de France, Paris ( 1987). | MR 903026 | Zbl 0619.53001

[D] J. Dieudonné, Éléments d'analyses, Tome lV, Gauthier-Villars, Paris ( 1971). | MR 362065 | Zbl 0217.00101

[D- B] K. Duggal - A. Bejancu, Lightlike submanifolds of semi-Riemannian manifolds and applications, Kluwer Academic Publishers, Dordrecht, Vol. 364 ( 1996). | MR 1383318 | Zbl 0848.53001

[D.J.] K. Duggal - D. Jin, Geometry of null cuwes, Math.J.Toyama University 22.95-120 ( 1999). | MR 1744499 | Zbl 0956.53015

[Sp] M. Spivak. A comprehensive introduction to differemial geometry, Publish or Perish ( 1975). | Zbl 0306.53003

[Y-C. W] Yung-Chow Wong, Frenet formulas for curves in Real, Complex and Quaternionic Euclidian spaces, Differential Geometry in honor of K. Yano, Kinokuniya, Tokyo, 525-541 ( 1972). | MR 362087 | Zbl 0245.53002